# SDR FDEA202304200714

- Difficulty date: April 20, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11F
- Aircraft serial: 48769
- Aircraft time: 77,478 hours, 17,666 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: A5A7082502
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT FLOOR SEAT TRACK AT RIGHT HAND STATION 5-0 X =   -47" FOUND CROWN WORN. CABIN = MAIN DECK CARGO COMPARTMENT FLOOR SEAT TRACK WORN AT CROWN STATION 5-0 X   = -47" RIGHT HAND MEASURED AND FOUND EXCEEDED LIMIT AS PER SRM 53-00-52-1A FIGURE 101   SHEET 1. SEAT TRACK REPAIR CARRIED OUT AT EXISTING SPLICES STATION 5-0 TO STATION 5-100   X = -47" IN ACCORDANCE WITH SRM 53-00-52-2R REPAIR 1 FIGURE 201. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
